Stay calm!

Ok, I am back now from the cardiologist now. A few weeks ago I seemed to get more and more chest pains, a little left from the middle, where the heart is.

Apparently my heart muscle is healthy and is getting enough oxygen as it turns out after some testing and fifteen minutes on the exercise bike. The obvious palpitations are still there (and still harmless). And I should urgently have to stop taking Ritalin, he said that nowadays a lot of men with similar complaints come to him with their heart issues stopping if they stop using that crap (his words).

The chest pains seem him to be caused by adhesion of the Pleurae due to a life long with pneumonia and inflammation to those Pleurae (I didn’t know I had that but he saw that I was in hospital once or twice for that reason). Anyway, I am reassured again and I will have to find other medication for ADHD now. After all, we all need to stay calm, don’t we?

Leave a Reply

Your email address will not be published. Required fields are marked *